# SDR IPXA10559581

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1020-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR PANEL BS 1020-1060, RBL 45-60, WL 208 HAS EDGE DAMAGE.  PANEL WAS REPLACED IAW EO NR B757-5320-9692-G.
